# SDR ABXA9500762

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956030
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND CRACKED FLOOR SUPPORT ON FRAME 465 AT LONGERON 29R.  REPAIRED FLOOR SUPPORT IAW SUPP MM DRAWING NR K05018.
